# SDR SIMA201130806

- Difficulty date: November 3, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- System (JASC): 2760 · Drag Control System
- Part: Proximity Sensor
- Part number: 8005701
- Part serial: 4634
- Condition: False Indication
- Location: Spoilers
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 2915,  CREW REPORTED THAT AT 20,000 WITH CRUISE THRUST SETTING, RECIVED EICAS SPOILER FAIL, EICAS INDICATED SPOILER OPEN.  COMPLIED WITH AOM 1 PROCEDURE FOR INADVENTENT SPOILER OPENING IN FLT.  AFTER PULLING C/B F13, F14, &F21, CONTINUED TO GET AN INTERMITTENT EICAS SPOILER FAIL & GREEN OPEN SPOILER INDICATION.    DURING FLIGHT AIRCRAFT SEEMED NORMAL NO AIRSPEED OR PITCH CHANGES WERE NOTED SPEED BRAKES WERE NOT USED AT ANY TIME.  DURING APPROCH & LANDING ALL SYSTEMS INDICATION NORMAL AND EICAS SPOILER FAIL MSG WAS NOT PRESENT.  DECLARED AN EMERGENCY AND LANDED AT DESTINATION.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT OUTBOARD SPOILER PROXIMITY SENSOR IAW AMM 27-63-04. THE SPOILER OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
